RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 16, Issue 2  

Proceedings of the International Scientific Conference "Laptev seminar — 2009" (Moscow — Tver, August 25 — 28, 2009), Part 2


Tensor of nonabsolute displacements on Grassman-like manifold of centered planes
O. O. Belova
3
Vanishing theorems for some classes of Riemann–Cartan manifolds
I. A. Gordeeva
7
Three-webs defined by a system of ordinary differential equations
A. A. Duyunova
13
On geometry of weakly cosymplectic manifolds
V. F. Kirichenko, E. V. Kusova
33
On the geometry of conharmonic curvature tensor for nearly Kähler manifolds
V. F. Kirichenko, A. A. Shihab
43
On local classification of geometrical quantities on the Lobachevski plane
N. G. Konovenko
55
On conditions of the coincidence of curvatures of the first and second types on distribution of planes
O. M. Omelyan
61
The geometry of a quasilinear system of two partial differential equations containing the first and second partial derivatives of two functions in two independent variables
L. N. Orlova
67
On one class of three-webs with covariantly constant curvature and torsion tensors
L. M. Pidzhakova
85
Geodesic uniqueness in the whole of some generally recurrent Riemannian spaces
H. N. Sinyukova
93
Internal geometry of hypersurfaces in projectively metric space
A. V. Stolyarov
103
On the factor-web $\overline W(\rho,r,r)$ of the three-web $W(r,r,r)$
G. A. Tolstikhina
115
On infinitesimal automorphisms of almost contact metric lattices
N. A. Tyapin
129
Almost $C(\lambda)$-manifolds
S. V. Kharitonova
139
On dual geometry of distributions of hyperplane elements in a space with affine connection
A. V. Khristoforova
147
Degeneration of plane affine Stolyarov connections
Yu. I. Shevchenko
155
Lie jets and symmetries of prolongations of geometric objects
V. V. Shurygin
163
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020